# SDR JJBA20240318063

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 46,714 hours, 30,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH ESCAPE HATCH EXIT IDENTIFIER SIGN INOPERATIVE. REMOVED AND REPLACED LH ESCAPE HATCH EXIT IDENTIFIER SIGN. OPS CHECK FAILED. RESTORED TO ORIGINAL CONFIGURATION. REMOVED AND REPLACED EMERGENCY LIGHT DC/AC INVERTER #5. OPS CHECK SAT
